It is currently Tue Aug 22, 2017 5:02 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 22 posts ]  Go to page Previous  1, 2
Author Message
 Post subject:
PostPosted: Thu May 12, 2011 10:15 am 
Offline
Average Poster
Average Poster
User avatar

Joined: Mon Oct 11, 2010 5:18 pm
Posts: 20
Hey Money. Just wanted to let you know that your story is incredibly comforting. I am on day 2 right now. I jumped from 2mg. Uncomfortable but not unbearable. I heard such horror stories of Suboxone withdrawal that I think things are just not that bad compared to my expectations. Anyway I have been thinking as many others have said not necessarily on this particular thread but in this forum that it can be better to get it all over with at once rather than feeling slightly worse each day with a taper.

I am doing this all on my own (my doctors or terrible). And lucky for me I don't listen to my doctors. They tell you to flush your meds. I still have leftover Klonopin and Seroquel. Haven't messed with the Seroquel for sleep but I might tonight. I have mostly been using the Klonopin, and mostly using that for sleep. Keeping active during the day makes things easier. Honestly, knowing this is going to be over in a few days makes this easier. From what I have seen on this forum after you get past 6 days, you may have lingering affects but the worst is over. My friends told me it can take up to 6 days to completely leave your system. I am at day 2 already. If you and others can do it, so can I.

I forgot to mention that I have also been on Sub for a short time. About 6 months. And I've been on a relatively low dose. The most I've taken has probably been 2.5mg.

Thanks for your inspirational posts!


Top
 Profile  
 
 Post subject:
PostPosted: Mon Jul 18, 2011 9:42 am 
Offline
New Poster
New Poster

Joined: Mon Jul 18, 2011 9:36 am
Posts: 1
I just wanted to say all of these experiences are quite inspiring. I have been off suboxone for 5 days and I have been uncomfortable but it has not been unbearable -not nearly as bad as coming off methadone. I am planning on getting some exercise and attending an na meeting today. Thanks for posting all of your experiences.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 22 posts ]  Go to page Previous  1, 2

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 3 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group